Gynecology / Women's Health Expert Forum
dilantin and menstrual cycle
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

dilantin and menstrual cycle

ive been taking dilantin for a little over a month and since havent had my period and im not pregnant help please
Tags: dilantin, menstrual cycle, help please
603463_tn?1220630455
Hi!
If you were my patient, I would advise you to wait a bit and see if your cycles get back on schedule.  It sounds as though you are certain that you are not pregnant, so you have a little bit of  time to play around with. (I usually warn my patients not to go more than 3 months without one).  If you are not gettinig your period within a few weeks, you may want to consider something to regulate your cycles-- such as oral contraceptives.
Good luck!
Dr B
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank